# SDR AALA202309203290

- Difficulty date: August 25, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,537 hours, 15,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D57573038200
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD AFT FLAP AFT ATTACHMENT BRACKET AT RIB 13 WORN RESULTING IN EXCESSIVE PLAY IN THE BEARING. REPLACED BRACKET PER SRM 51-42-11.
